# SDR A6WA2018032645726

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R52112791
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER STAIR WEB, FWD REPAIR ANGLE IS CRACKED.     REPLACED THE REPAIR ANGLE IAW REO 601R-52-11-279 REV-NC.
